American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20K99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Petter Brändén and Luca Moci. The multivariate arithmetic Tutte polynomial. Trans. Amer. Math. Soc. 366 (2014) 5523-5540.
Abstract, references, and article information   
View Article: PDF

[2] Renling Jin and H. Jerome Keisler. Abelian groups with layered tiles and the sumset phenomenon. Trans. Amer. Math. Soc. 355 (2003) 79-97. MR 1928078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Andreas Blass. Injectivity, projectivity, and the axiom of choice . Trans. Amer. Math. Soc. 255 (1979) 31-59. MR 542870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Laurel A. Rogers. Ulm's theorem for partially ordered structures related to simply presented abelian $p$-groups . Trans. Amer. Math. Soc. 227 (1977) 333-343. MR 0442115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kai Faltings. On the automorphism group of a reduced primary Abelian group . Trans. Amer. Math. Soc. 165 (1972) 1-25. MR 0292932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Edward V. Huntington. Two definitions of an abelian group by sets of independent postulates . Trans. Amer. Math. Soc. 4 (1903) 27-30. MR 1500621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia